# SDR ASOA201001332

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT AT 280 HAS CORROSION.  REMOVED FWD FLOOR SUPPORT AT 280 DRILLED NEW ANGLE & INSTALLED CAM LOCK RECEPTICALS AS NEEDED IAW SRM 51-40-11-001-001 & 51-44-06-001-001.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
